Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 17, 2016, 12:20 PM CDT for Bell County, Coryell County, Texas. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 12:20 PM CDT (17:20 UTC)
- Expired
- Apr 17, 2016, 2:15 PM CDT
- In force
- 115 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bell County, TX, Coryell County, TX
The radar
The Ft Hood radar (KGRK), 59 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
881
WGUS54 KFWD 171720
FFWFWD
TXC027-099-171915-
/O.NEW.KFWD.FF.W.0018.160417T1720Z-160417T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 PM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BELL COUNTY IN CENTRAL TEXAS...
CORYELL COUNTY IN CENTRAL TEXAS...
* UNTIL 215 PM CDT
* AT 1218 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN IN THE PAST HOUR WITH ADDITIONAL RAIN OF ONE TO TWO
INCHES THROUGH EARLY THIS AFTERNOON. THIS RAINFALL WILL LEAD TO
EXCESSIVE WATER RUNOFF AND CAUSE FLASH FLOODING...ESPECIALLY IN
URBAN AREAS. LOW-LYING AREAS ARE MOST VULNERABLE TO RAPIDLY RISING
WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KILLEEN...TEMPLE...COPPERAS COVE...HARKER HEIGHTS...BELTON...GATESVILLE...
MCGREGOR...FORT HOOD...NOLANVILLE...MORGAN'S POINT RESORT...TROY...
MOTHER NEFF STATE PARK...FORT GATES...OGLESBY AND SOUTH MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3103 9790 3107 9791 3133 9809 3158 9760
3133 9743 3125 9735 3128 9727 3102 9710
$$
STALLEY1 follow-up statement
666
WGUS74 KFWD 171915
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CDT SUN APR 17 2016
TXC027-099-171923-
/O.EXP.KFWD.FF.W.0018.000000T0000Z-160417T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELL TX-CORYELL TX-
215 PM CDT SUN APR 17 2016
...THE FLASH FLOOD WARNING FOR NORTHERN BELL AND CORYELL COUNTIES
WILL EXPIRE AT 215 PM CDT...
THE HEAVY RAIN HAS ENDED FOR THE TIME BEING AND FLOODING IS NO
LONGER EXPECTED TO POSE AN IMMEDIATE THREAT. PLEASE CONTINUE TO HEED
ANY REMAINING ROAD CLOSURES. ADDITIONAL HEAVY RAINFALL IS POSSIBLE
LATER THIS AFTERNOON.
LAT...LON 3103 9790 3107 9791 3133 9809 3158 9760
3133 9743 3125 9735 3128 9727 3102 9710
$$
79What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 7:17 AM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, Apr 17, 7:17 AM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 717 AM CDT SUN APR 17 2016 .AVIATION... /12Z TAFS/ CHALLENGING FORECAST WITH ONGOING CONVECTION NOW IMPACTING METROPLEX...AND ANOTHER PRIMARY WAVE EXPECTED TO OCCUR BY EARLY EVENING. CONFIDENCE IN THE EXACT TIMING OF TSRA AND ASSOCIATED IMPACTS IS NOT GREAT. THE CURRENT LINE OF THUNDERSTORMS EXTENDING FROM SHERMAN TO DFW TO COMANCHE WILL SHIFT EASTWARD THROUGH THE MORNING HOURS WHILE MAINTAINING ITS CURRENT GENERAL INTENSITY. ALL METROPLEX TAF SITES WILL EXPERIENCE TSRA THRU 14Z...ACCOMPANIED BY A WIND SHIFT TO THE NORTHWEST AT 15-25KTS. SHOULD SEE THIS LINE DIMINISH FROM W TO E AFTER 14Z...WITH MOST TAF SITES ENDING THUNDER BY 15Z. THE AIRMASS WILL REMAIN QUITE MOIST...BUT RELATIVELY STABLE BEHIND THIS LINE...WITH OCCASIONAL SHOWERS AND CEILING/VIS REDUCTIONS OCCURRING THROUGH THE LATE AFTERNOON HOURS. SHORT-TERM MODELS STRONGLY SUGGEST THAT A SECOND LINE OF CONVECTION SHOULD ORGANIZE WEST OF THE METROPLEX TAFS BY 22Z...AND SWEEP EASTWARD INTO MOST OF THESE SITES IN THE 22-02Z TIMEFRAME. UNFORTUNATELY...IT'S NOT CLEARCUT HOW LONG TSRA WILL PERSIST AT DFW AND ADJACENT LOCATIONS AFTER 02Z. ENTIRELY POSSIBLE THAT THUNDERSTORM ACTIVITY WILL OCCUR INTERMITTENTLY ALL THE WAY THROUGH 14Z MON. ELECTED TO CARRY THUNDER THRU AT LEAST 10Z...WITH THE BULK OF THE ACTIVITY POSSIBLY EAST OF DFW/DAL AFTER THAT TIME WITH RESIDUAL VCTS CONTINUING INTO THE MID/LATE MORNING HOURS. CEILING AT THE METROPLEX TAFS WILL MOSTLY IN THE IFR/LOW MVFR RANGE WITH THE ONGOING CONVECTION...LIFTING INTO MFVR CATEGORIES BY AFTERNOON...THEN LIKELY DIPPING BACK INTO IFR TERRITORY TONIGHT AS THE SECOND ROUND IMPACTS THE AREA. NWLY FLOW WILL CONTINUE THROUGH MID MORNING...THEN SWING BACK AROUND TO A SELY DIRECTION IN CONFORMANCE WITH THE LARGER SCALE SYNOPTIC SCALE PATTERN. CONDITIONS AT WACO WILL BE SOMEWHAT SIMILAR TO THOSE IN THE DFW AREA...EXCEPT THE ONSET OF THE TSRA ACTIVITY WILL BE DELAYED PAST 15Z. AFTER THAT...EXPECT INTERMITTENT THUNDER AT WACO THROUGH MID AFTERNOON...FOLLOWED BY A LULL...THEN ANOTHER ROUND COMMENCING AFTER 02Z TONIGHT. CEILINGS SHOULD REMAIN IN THE MVFR CATEGORY...WITH OCCASIONAL VSBY REDUCTIONS DUE TO SHRA AND TSRA ACTIVITY. && BRADSHAW .PREV DISCUSSION... /ISSUED 455 AM CDT SUN APR 17 2016/ ...SYNOPSIS... AN ACTIVE WEATHER PATTERN WILL CONTINUE...ESPECIALLY FOR THE FIRST HALF OF THE WEEK WITH THE THREAT FOR FLASH FLOODING AND SEVERE WEATHER. THEREAFTER...EXPECT LINGERING RAIN CHANCES WITH MILD TEMPERATURES. ...SHORT TERM (TODAY AND TONIGHT)... THE MAIN FORECAST CHALLENGE TODAY WILL BE THE CESSATION OF THE ONGOING COMPLEX OF STORMS AND SUBSEQUENT RE-DEVELOPMENT OF CONVECTION THROUGH THE DAY. RADAR IMAGERY COMBINED WITH TOTAL LIGHTNING DATA SUGGESTS THAT THE ANTICIPATED WEAKENING OF CONVECTION CONTINUES. WITH THIS CONVECTION GRADUALLY DRIFTING AWAY FROM THE BEST FORCING TO THE NORTH AND WEST...THE SEVERE WEATHER THREAT FOR THIS MORNING APPEARS TO BE ON A DOWNWARD TREND. WHILE THE SEVERE WEATHER THREAT WANES THIS MORNING...THE SLOW MOTION OF THE COMPLEX COMBINED WITH STRONG SOUTHEASTERLY WINDS AND THE MOIST ENVIRONMENT WILL FACILITATE AN ONGOING FLASH FLOOD THREAT THIS MORNING ESPECIALLY FOR AREAS NEAR AND WEST OF A GAINESVILLE TO MINERAL WELLS TO GOLDTHWAITE LINE. FOR TODAY AND TONIGHT...THERE WILL BE TWO AREAS THAT WE WILL BE MONITORING CLOSELY FOR THE DEVELOPMENT OF CONVECTION. THE FIRST WILL BE ALONG THE COLD FRONT THAT IS EXPECTED TO NUDGE TOWARDS THE EAST FROM NEAR WICHITA FALLS TO ABILENE. THE DEVELOPMENT OF ADDITIONAL CONVECTION ACROSS THIS REGION MAY BE HINDERED A BIT DUE TO STABILIZING EFFECTS OF THE MORNING COMPLEX. HOWEVER...LARGE SCALE ASCENT COURTESY OF FORCING FROM THE ENTRANCE REGION OF AN UPPER JET TO THE NORTH IS EXPECTED TO HELP WITH THE DEVELOPMENT OF ADDITIONAL PRECIPITATION. FORECAST SOUNDINGS ACROSS THIS AREA EXHIBIT A FAIRLY TALL AND SKINNY CAPE PROFILE SUGGESTING VERY EFFICIENT RAIN PRODUCERS. THE DEEP LAYER SHEAR PROFILE WILL ALSO FACILITATE A SEVERE WEATHER THREAT MAINLY IN THE FORM OF DAMAGING WINDS AND A TORNADO OR TWO. THE CONVECTION THAT DEVELOPS ACROSS THIS AREA IS FORECAST TO GRADUALLY MOVE EASTWARD TOWARDS THE I-35 CORRIDOR LATER THIS AFTERNOON AND INTO THE EVENING HOURS. AS THIS CONVECTION MOVES TOWARDS THE EAST AT A VERY SLOW PACE...IT WILL ENCOUNTER AN ATMOSPHERE THAT WILL LIKELY BE CHARACTERIZED BY PRECIPITABLE WATER VALUES IN THE 1.5-1.75" RANGE WHICH IS APPROACHING THE 99TH PERCENTILE OF NORMAL VALUES. WITH MOST HI- RESOLUTION GUIDANCE PUSHING THIS CONVECTION THROUGH AT LEAST THE NORTHERN HALF OF THE FORECAST AREA...WE FEEL THAT IT IS NECESSARY TO EXPAND THE CURRENT FLASH FLOOD WATCH TO THE ENTIRE CWA. THE OTHER AREA FOR THE DEVELOPMENT OF CONVECTION APPEARS TO BE ACROSS CENTRAL TEXAS LATER THIS AFTERNOON. MOST COARSE AND HI- RESOLUTION MODEL GUIDANCE SUGGEST MODEST LOW LEVEL CYCLOGENESIS WILL OCCUR SOMEWHERE ACROSS THE BIG COUNTRY AND CONCHO VALLEY. THIS FEATURE WILL HAVE TWO INFLUENCES. THE FIRST IS THAT IT SHOULD CREATE A WIND PROFILE FAVORABLE FOR THE TRANSPORT OF GOOD LOW LEVEL THETA-E AIR NORTHWARD INTO CENTRAL TEXAS. THE SECOND IS THAT IT SHOULD BACK LOW LEVEL FLOW RESULTING IN A WIND PROFILE CONDUCIVE FOR SEVERE WEATHER. EXAMINATION OF FORECAST SOUNDINGS ACROSS CENTRAL TEXAS REVEAL A FAIR AMOUNT OF INSTABILITY ALOFT AND AND A FAIR AMOUNT OF DEEP LAYER SHEAR /ON THE ORDER OF 30-35 KNOTS/ ROTATING THUNDERSTORMS WILL BE POSSIBLE. THE STRONG WIND FIELD AND DRY AIR ALOFT SHOULD FACILITATE STRONG DOWNDRAFTS AND THUS A DAMAGING WIND THREAT. THE THREAT FOR LARGE HAIL /ALBEIT LOW/ WILL EXIST GIVEN THE DEGREE OF DEEP LAYER SHEAR AND INSTABILITY. THE CYCLONIC CURVATURE OF THE HODOGRAPHS /INDICATIVE OF BACKED LOW LEVEL FLOW/ WILL FACILITATE A THREAT FOR TORNADOES. IN ADDITION...ANY REMNANT OUTFLOW FROM MORNING CONVECTION WILL LIKELY SERVE AS BOTH A FOCUS FOR THE INITIATION OF NEW CONVECTION AS WELL AS A RICH SOURCE FOR LOW LEVEL SRH. THIS REGION WILL ALSO BE CHARACTERIZED BY PWATS APPROACHING THE 99TH PERCENTILE AND AS A RESULT...FLASH FLOODING IS EXPECTED INTO THE AFTERNOON AND EVENING HOURS. ...LONG TERM (MONDAY THROUGH WEDNESDAY)... FOR MONDAY....FLOODING IS EXPECTED TO CONTINUE THROUGH THE DAY AS THE UPPER LOW RESPONSIBLE FOR THE WIDESPREAD PRECIPITATION IS EXPECTED TO MOVE VERY SLOWLY TO THE NORTH AND EAST. A SURFACE BOUNDARY WILL SLOWLY SAG TO THE SOUTH THROUGH PARTS OF NORTH AND CENTRAL TEXAS WITH THE AXIS OF HEAVY RAIN NEAR THIS FEATURE. WITH CONTINUED STRONG TRANSPORT OF RICH GULF AIR IN CONJUNCTION WITH SUFFICIENT ASCENT...THE FLASH FLOOD THREAT IS EXPECTED TO SHIFT TOWARDS OUR EASTERN AND SOUTHEASTERN COUNTIES THROUGH THE DAY. THE SEVERE WEATHER THREAT AT THIS POINT IS EXPECTED TO BE LOW DURING THIS TIME PERIOD. FOR TUESDAY...THE OVERALL RAIN THREAT WILL LINGER ACROSS OUR EASTERN ZONES. WITH THE MOIST REGIME...SOME MINOR FLOODING ISSUES MAY STILL CONTINUE. IF LIFT NEAR THE AFOREMENTIONED BOUNDARY IS A BIT STRONGER THAN CURRENT INDICATIONS...MORE SERIOUS FLOODING ISSUES MAY PERSIST. FOR WEDNESDAY AND BEYOND...THE RAIN CHANCES WILL CONTINUE THROUGH THE EXTENDED PORTION OF THE FORECAST. THE GFS AND ECMWF DIFFER A BIT IN THE LONG TERM REGARDING SOLUTIONS. THE GFS APPEARS TO FINALLY PUSH THE FRONT SOUTHWARD AS A POTENT TROUGH DIVES ACROSS THE MS RIVER VALLEY. THIS WOULD EFFECTIVELY END ANY THREAT FOR RAIN. THE ECMWF ON THE OTHER HAND KEEPS THE BOUNDARY STALLED ACROSS THE REGION BEFORE LIFTING IT NORTHWARD IN RESPONSE TO LEE- SIDE CYCLOGENESIS WHICH WOULD FOSTER THE DEVELOPMENT OF ADDITIONAL SHOWERS AND STORMS. FOR NOW...THE FORECAST WILL TREND MORE TOWARDS THE ECMWF AND MAINTAIN LOW CHANCE POPS THROUGH THE REST OF THE FORECAST. BAIN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 72 66 75 62 74 / 100 100 60 70 60 WACO 74 66 74 67 76 / 100 100 70 70 60 PARIS 70 64 70 64 70 / 80 100 80 70 70 DENTON 68 66 74 61 73 / 100 100 60 60 60 MCKINNEY 69 66 73 64 73 / 100 100 70 70 60 DALLAS 72 67 75 63 74 / 100 100 70 70 60 TERRELL 71 66 73 64 73 / 100 100 80 70 60 CORSICANA 73 68 72 66 73 / 90 100 90 70 70 TEMPLE 75 65 73 66 75 / 100 100 80 70 60 MINERAL WELLS 70 57 73 60 75 / 100 100 50 60 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ092>094-102>105- 117>121-131>134-144>147-156>162-174-175. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ091-100-101-115- 116-129-130-141>143. FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING FOR TXZ095-106-107-122-123-135-148. &&
Hazardous weather outlook, Apr 17, 7:22 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 722 AM CDT SUN APR 17 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 722 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL EXPAND FROM WEST TO EAST ACROSS ACROSS ALL OF NORTH AND CENTRAL TEXAS TODAY...AND CONTINUE OVERNIGHT TONIGHT. HEAVY RAINFALL AND FLASH FLOODING IS THE PRIMARY THREAT... PARTICULARLY ALONG AND ROUGHLY 75 MILES EITHER SIDE OF THE INTERSTATE 35 CORRIDOR. SEVERAL INCHES OF RAIN MAY OCCUR IN THIS REGION THROUGH TONIGHT...ENHANCING THE RISK OF FLOODED ROADWAYS. WESTERN NORTH TEXAS WILL ALSO EXPERIENCE CONTINUED FLASH FLOODING DUE TO RENEWED RAINFALL...IN ADDITION TO WHAT HAS ALREADY FALLEN EARLY THIS MORNING. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS MOST OF NORTH AND CENTRAL TEXAS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT. THE AREA OF GREATEST CONCERN WILL BE ACROSS CENTRAL TEXAS THIS AFTERNOON...SOUTH OF A COMANCHE...HILLSBORO...CENTERVILLE LINE WHERE INSTABILITY AND WIND SHEAR WILL BE MAXIMIZED. IN THIS AREA...THERE WILL ALSO BE A SMALL THREAT OF TORNADOES THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL LIKELY IMPACT AREAS ALONG AND EAST OF INTERSTATE 35 MONDAY MORNING...PROVIDING AN ONGOING FLASH FLOOD THREAT. ELSEWHERE THERE WILL BE A CONTINUED POTENTIAL FOR THUNDERSTORMS LATER MONDAY THROUGH TUESDAY. WITH SATURATED SOILS...ANY LOCATIONS THAT RECEIVE HEAVY RAINFALL MONDAY AND TUESDAY WILL FACE A THREAT OF FLOODING. RAIN AND STORM CHANCES DIMINISH LATE TUESDAY AND WILL REMAIN LOW THROUGH THE END OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND INTO THIS EVENING ACROSS ALL OF NORTH AND CENTRAL TEXAS. BRADSHAW
In the hours before
Local storm report, Apr 17, 9:41 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
941 AM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0080 AM FLASH FLOOD 6 W PERRIN 33.03N 98.17W
04/17/2016 JACK TX EMERGENCY MNGR
HIGHWAY 4 AT JACK/PALO PINTO CO LINE CLOSED DUE TO
12-18" OF WATER OVER ROAD SURFACE.Local storm report, Apr 17, 9:42 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 AM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD 6 W PERRIN 33.03N 98.17W
04/17/2016 JACK TX EMERGENCY MNGR
HIGHWAY 4 AT JACK/PALO PINTO CO LINE CLOSED DUE TO
12-18" OF WATER OVER ROAD SURFACE.Local storm report, Apr 17, 9:44 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD VINEYARD 33.17N 97.98W
04/17/2016 JACK TX EMERGENCY MNGR
WATER OVER HIGHWAY 380 IN MULTIPLE SPOTS BETWEEN
JACKSBORO AND RUNAWAY BAY.Local storm report, Apr 17, 9:48 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
948 AM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM FLASH FLOOD CLIFTON 31.78N 97.58W
04/17/2016 BOSQUE TX EMERGENCY MNGR
FM 219 AT STATE HIGHWAY 6 CLODED DUE TO FLOODING NEAR
CLIFTON.Local storm report, Apr 17, 9:54 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 AM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM FLASH FLOOD 6 W CLIFTON 31.78N 97.68W
04/17/2016 BOSQUE TX EMERGENCY MNGR
FM 219 CLOSED 6 MILES WEST OF CLIFTON DUE TO FLOODINGLocal storm report, Apr 17, 11:55 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 AM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD 2 S PANCAKE 31.59N 97.80W
04/17/2016 CORYELL TX LAW ENFORCEMENT
Farm to market roads 182, 183, AND 217 CLOSED AND NUMEROUS COUNTY ROADS
CLOSED IN NORTHERN CORYELL COUNTY due to floodingThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 63 min |
| Apr 16, 11:55 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 17, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 44 min |
| Apr 17, 12:54 AM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Apr 17, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 47 min |
| Apr 17, 1:39 AM CDT | Special Weather Statement | FWD | Young | 36 min |
| Apr 17, 1:59 AM CDT | Areal Flood Advisory | FWD | Young | 2 hr |
| Apr 17, 2:02 AM CDT | Areal Flood Advisory | FWD | Stephens | 118 min |
| Apr 17, 2:32 AM CDT | Flash Flood Warning | FWD | Jack, Palo Pinto, Stephens, Young | 6 hr |
| Apr 17, 2:53 AM CDT | Areal Flood Advisory | FWD | Eastland | 3 hr |
| Apr 17, 3:14 AM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Apr 17, 3:40 AM CDT | Special Weather Statement | FWD | Montague, Wise | 50 min |
| Apr 17, 3:46 AM CDT | River Flood Warning | FWD | Wise | 14 days |
| Apr 17, 4:12 AM CDT | Special Weather Statement | FWD | Palo Pinto | 48 min |
| Apr 17, 4:23 AM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Apr 17, 4:34 AM CDT | Special Weather Statement | FWD | Cooke | 56 min |
| Apr 17, 5:02 AM CDT | Areal Flood Advisory | FWD | Erath, Hood, Palo Pinto, Parker | 3 hr |
| Apr 17, 5:02 AM CDT | Special Weather Statement | FWD | Erath | 43 min |
| Apr 17, 5:35 AM CDT | River Flood Warning | FWD | Parker | 3 days |
| Apr 17, 5:41 AM CDT | Flash Flood Warning | FWD | Erath, Palo Pinto | 3 hr |
| Apr 17, 5:51 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 17, 6:14 AM CDT | Special Weather Statement | FWD | Erath | 46 min |
| Apr 17, 6:25 AM CDT | Special Weather Statement | FWD | Grayson | 50 min |
| Apr 17, 6:37 AM CDT | Special Weather Statement | FWD | Lampasas, Mills | 53 min |
| Apr 17, 7:14 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| Apr 17, 7:27 AM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 33 min |
| Apr 17, 7:51 AM CDT | Tornado Warning | FWD | Hamilton, Mills | 24 min |
| Apr 17, 8:15 AM CDT | Tornado Warning | FWD | Hamilton, Mills | 30 min |
| Apr 17, 8:24 AM CDT | River Flood Warning | FWD | Hunt | 61 hr |
| Apr 17, 8:24 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 54 hr |
| Apr 17, 8:29 AM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 3 hr |
| Apr 17, 8:40 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Apr 17, 9:06 AM CDT | River Flood Warning | FWD | Limestone | 66 hr |
| Apr 17, 9:06 AM CDT | River Flood Warning | FWD | Leon, Robertson | 8 days |
| Apr 17, 9:18 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hamilton | 4 hr |
| Apr 17, 9:39 AM CDT | River Flood Warning | FWD | Jack | 6 days |
| Apr 17, 9:40 AM CDT | Flash Flood Warning | FWD | Ellis, Hill | 3 hr |
| Apr 17, 9:41 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 42 hr |
| Apr 17, 10:38 AM CDT | River Flood Warning | FWD | Denton | 64 hr |
| Apr 17, 10:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| Apr 17, 11:16 AM CDT | Flash Flood Warning | FWD | Johnson | 119 min |
| Apr 17, 11:21 AM CDT | River Flood Warning | FWD | Dallas | 31 hr |
| Apr 17, 11:22 AM CDT | Flash Flood Warning | FWD | Ellis, Hill, McLennan, Navarro | 2 hr |
| Apr 17, 11:28 AM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 6 hr |
| Apr 17, 11:32 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 17, 11:43 AM CDT | Areal Flood Advisory | FWD | Dallas, Denton, Tarrant | 4 hr |
| Apr 17, 12:08 PM CDT | River Flood Warning | FWD | Bosque | 21 hr |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Collin | 57 hr |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Navarro | 5 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Dallas | 15 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 20 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 22 days |
| Apr 17, 12:44 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Milam, Robertson | 9 hr |
| Apr 17, 1:06 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Milam | 3 days |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Milam | 4 days |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Coryell | 22 hr |
| Apr 17, 4:19 PM CDT | Special Weather Statement | FWD | Young | 26 min |
| Apr 17, 4:56 PM CDT | Flash Flood Warning | FWD | Bell | 5 hr |
| Apr 17, 5:29 PM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 3 hr |
| Apr 17, 6:39 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.